Title: Computation of the inverse of a rational matrix via expansions
Authors: Vandewalle, Joos ×
Vandaele, J #
Issue Date: 1980
Publisher: Taylor & francis ltd
Series Title: International journal of control vol:31 issue:1 pages:95-107
ISSN: 0020-7179
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science